# SDR MWEA00701

- Difficulty date: August 11, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: S26524791200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FOUND OUTBOARD LEFT FLOORBOARD SUPPORT CRACKED OFF FROM STATION 237 TO 220 BEHIND COAT CLOSET LOCATION.  FABRICATED AND INSTALLED REPAIR SECTION.  (M)
